# SDR AUS20021269

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Piper PA-32-260
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 620540
- Condition: Corroded
- Location: Wing Spar
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING REAR SPAR CONTAINS SEVERE EXFOLIATION CORROSION BETWEEN THE SPAR AND ATTACHMENT PLATE.
